# SDR MASA20210804345

- Difficulty date: July 27, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NUMBERN1262072
- Condition: Corroded
- Location: Bs 485-581 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL IN SECTION [ FS= 485 TO FS= 581, 9LBL ]AT PAX CABIN FWD WET AREA.  FLOOR SEAT RAIL IN SECTION [ FS= 485 TO FS= 581, 9LBL] AT PAX CABIN FWD WET AREA WAS REPLACED PER CRJ-900 AMM 53-00-49
